Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 187, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2014, 11:56 PM CDT for 4 counties in Missouri; 4 counties in Illinois. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 11:56 PM CDT (04:56 UTC)
- Expired
- Jul 8, 2014, 1:00 AM CDT
- In force
- 64 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Pike County, IL, Audrain County, MO, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:58 PM CDT | TSTM WND DMG | Center, MO | POWER LINES DOWN |
| Jul 7, 11:58 PM CDT | TSTM WND DMG | Vandalia, MO | TREES AND POWER LINES DOWN. SHED DESTROYED. |
| Jul 8, 12:00 AM CDT | TSTM WND DMG | Vandalia, MO | ROOF LIFTED OFF A BUILDING WITH DEBRIS IN THE AIR. TIME ESTIMATED FROM RADAR. |
| Jul 8, 12:08 AM CDT | TSTM WND DMG | New London, MO | POWER LINES DOWN |
| Jul 8, 12:10 AM CDT | TSTM WND DMG | Mount Sterling, IL | TREE DOWN BLOCKING WEST NORTH STREET IN MT. STERLING. |
| Jul 8, 12:18 AM CDT | TSTM WND DMG | 6 Sw Bowling Green, MO | TREES DOWN IN SEVERAL LOCATIONS ALONG ROUTE Y. |
| Jul 8, 12:24 AM CDT | TSTM WND DMG | Bowling Green, MO | SEVERAL TREES DOWN. |
| Jul 8, 12:35 AM CDT | TSTM WND DMG | Pittsfield, IL | MULTIPLE TREES DOWN ACROSS THE CITY OF PITTSFIELD. ALSO A TREE DOWN OVER STATE HIGHWAY 107. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 646 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS53 KLSX 080456
SVRLSX
ILC001-009-013-149-MOC007-127-163-173-080600-
/O.NEW.KLSX.SV.W.0187.140708T0456Z-140708T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI...
PIKE COUNTY IN NORTHEAST MISSOURI...
RALLS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 100 AM CDT
* AT 1153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMP POINT TO FRANKFORD TO LADDONIA...AND MOVING
EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VANDALIA...BOWLING GREEN...LOUISIANA...PITTSFIELD...CAMP POINT...
FRANKFORD...SPENCERBURG...GOLDEN...CLAYTON...CURRYVILLE...BARRY...
BEVERLY...BUCKHORN...PIKE...MOUNT STERLING...ATLAS...PLEASANT
HILL...GRIGGSVILLE...CLARKSVILLE AND EOLIA.
THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 FROM EXIT 2 TO EXIT 19.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4018 9091 4011 9090 4011 9070 4003 9065
4003 9060 3999 9060 3998 9051 3987 9058
3983 9056 3972 9064 3953 9058 3943 9062
3921 9063 3922 9178 3934 9175 3934 9172
3968 9170 3968 9149 3972 9143 4016 9124
TIME...MOT...LOC 0456Z 281DEG 17KT 4004 9110 3952 9133
3924 9162
HAIL...<.75IN
WIND...70MPH
$$
GLASS3 follow-up statements
540
WWUS53 KLSX 080522
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT TUE JUL 8 2014
ILC001-009-013-149-MOC007-127-163-173-080600-
/O.CON.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-MARION MO-PIKE MO-RALLS MO-
AUDRAIN MO-
1222 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND BROWN...EASTERN ADAMS AND PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND EAST CENTRAL AUDRAIN COUNTY IN CENTRAL
MISSOURI...AND EASTERN RALLS...PIKE AND SOUTHEASTERN MARION COUNTIES
IN NORTHEAST MISSOURI UNTIL 100 AM CDT...
AT 1219 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT STERLING TO 6 MILES EAST OF BARRY TO 7 MILES
EAST OF FRANKFORD TO NEW HARTFORD...AND MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE
FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70
MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...LOUISIANA...PITTSFIELD...MOUNT STERLING...ATLAS...
PIKE...GRIGGSVILLE...EOLIA...PLEASANT HILL...CLARKSVILLE...
BELLEVIEW...NEW SALEM...ST. CLEMENT...ASHLEY...ROCKPORT...PERRY...
RIPLEY...NEW HARTFORD...CYRENE AND VERSAILLES.
THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4018 9091 4011 9090 4011 9070 4003 9065
4003 9060 3999 9060 3998 9051 3988 9058
3983 9056 3972 9064 3953 9058 3943 9062
3922 9062 3922 9158 3933 9154 3957 9160
3972 9143 4017 9108
TIME...MOT...LOC 0522Z 281DEG 17KT 4001 9076 3967 9091
3950 9117 3926 9127
HAIL...<.75IN
WIND...70MPH
$$
GLASS055
WWUS53 KLSX 080544
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 AM CDT TUE JUL 8 2014
MOC007-127-173-080554-
/O.CAN.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
MARION MO-RALLS MO-AUDRAIN MO-
1244 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN...EASTERN
RALLS AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
3999 9060 3998 9051 3988 9058 3983 9056
3972 9064 3953 9058 3943 9062 3922 9062
3922 9140 3948 9123 3960 9121 3960 9118
3961 9121 4017 9092
TIME...MOT...LOC 0544Z 281DEG 17KT 3999 9063 3965 9078
3948 9104 3924 9114
$$
ILC001-009-013-149-MOC163-080600-
/O.CON.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-PIKE MO-
1244 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...AND PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 100 AM CDT...
AT 1241 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MOUNT STERLING TO PITTSFIELD TO PIKE
TO 7 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...PIKE...ATLAS...GRIGGSVILLE...EOLIA...PLEASANT HILL...
CLARKSVILLE...BELLEVIEW...VERSAILLES...CYRENE...SUMMER HILL...
COOPERTOWN...CHAMBERSBURG...EDGEWOOD...VALLEY CITY...LA GRANGE...
MARTINSBURG...DETROIT...INDEPENDENCE AND TIME.
THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 20 TO EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
3999 9060 3998 9051 3988 9058 3983 9056
3972 9064 3953 9058 3943 9062 3922 9062
3922 9140 3948 9123 3960 9121 3960 9118
3961 9121 4017 9092
TIME...MOT...LOC 0544Z 281DEG 17KT 3999 9063 3965 9078
3948 9104 3924 9114
HAIL...<.75IN
WIND...60MPH
$$
GLASS257
WWUS53 KLSX 080558
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT TUE JUL 8 2014
ILC001-009-013-149-MOC163-080608-
/O.EXP.KLSX.SV.W.0187.000000T0000Z-140708T0600Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-PIKE MO-
1258 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND PIKE COUNTIES IN WEST
CENTRAL ILLINOIS...AND PIKE COUNTY IN NORTHEAST MISSOURI HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
WARNED AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4011 9090 4011 9070 4003 9065 4003 9060
3999 9060 3998 9051 3988 9058 3983 9056
3972 9064 3953 9058 3943 9062 3922 9062
3922 9140 3948 9123 3960 9121 3960 9118
3961 9121 4017 9092
TIME...MOT...LOC 0558Z 281DEG 17KT 3998 9054 3964 9070
3938 9086
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 7, 7:36 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 736 PM CDT Mon Jul 7 2014 .UPDATE: Issued at 617 PM CDT Mon Jul 7 2014 Scattered thunderstorms are developing across the St. Louis Metro as hot and unstable airmass interacts with remnant outflow boundary stretching from northwest St. Charles County to south St. Louis City. These storms could produce large hail or locally damaging winds. The greater threat of severe weather remains with the expected line of storms later this evening and overnight from the northwest. CVKING && .SHORT TERM: (Through Late Tonight) Issued at 341 PM CDT Mon Jul 7 2014 (Tonight) Main concern continues to be the potential for severe weather late tonight...specifically damaging winds. Not much change from previous thinking that thunderstorms will initiate late this afternoon and early this evening over Nebraska and Kansas along a surface front as a shortwave trough approaches the area from the northwest. These storms will increase in intensity and congeal into an MCS as they move southeast along the front into Missouri during the late evening and overnight hours. Strong low level moisture convergence along the front along with forcing with the shortwave will support the MCS. Decent values MUCAPE and low level and deep layer shear values will allow the MCS to stay severe into central and eastern Missouri and adjacent sections of Illinois into the overnight hours. In addition, precipitable water still suggest that the MCS will produce very heavy rainfall rates. However given progressive nature of MCS and high flash flood guidance numbers will just mention locally heavy rainfall in the HWO at this time. Britt .LONG TERM: (Tuesday through Next Monday) Issued at 341 PM CDT Mon Jul 7 2014 (Tuesday through Thursday) On Tuesday, the front will be moving south and out of the CWA about the time that thunderstorms will be initiating during the early-mid afternoon hours. There is still some potential that one or two of these storms could become severe before they move out of the CWA during the late afternoon hours. The front will then move well south of the area Wednesday into Thursday as the flow becomes northwesterly aloft. The area will lie under mainly subsidence during this period, so have kept these two days dry. 850 mb temperatures will be between 12-18C promising below normal temperatures. (Friday through next Monday) Warm front is still on track to move through the area on Friday and Saturday causing temperatures to climb back closer to normal. The front will keep scattered thunderstorms in the forecast. 850 mb temperatures of 18-20C call for temperatures at or just above normal. ECMWF sets up northwesterly flow over the area quicker than the GFS on Saturday and Sunday, so consequently it is trying to bring a cold front through the CWA faster. This solution is faster than in previous runs, so went with the slower idea with a cold front entering the northern part of the CWA on Sunday morning and move it south across the area through Monday. Will continue the chance of thunderstorms into early next week. Britt && .AVIATION: (For the 00z TAFs through 00z Tuesday Evening) Issued at 703 PM CDT Mon Jul 7 2014 Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but it should continue southeast and affect the entire area. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Specifics for KSTL: Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but at its current speed the storms may affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Carney && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT MON JUL 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND CONTINUE THROUGH SUNDAY. MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE AND ALONG THE ILLINOIS RIVER AT HARDIN. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Jul 7, 10:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG PLEVNA 39.97N 92.09W
07/07/2014 KNOX MO COUNTY OFFICIAL
NUMEROUS REPORTS OF TREE LIMBS AND POWER LINES DOWN
ACROSS SOUTHERN KNOX COUNTY.
&&
CVKINGLocal storm report, Jul 7, 10:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG LA BELLE 40.12N 91.91W
07/07/2014 LEWIS MO COUNTY OFFICIAL
LARGE LIMB DOWN IN LA BELLE.
&&
CVKINGLocal storm report, Jul 7, 11:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 3 W HANNIBAL 39.71N 91.44W
07/07/2014 E50 MPH MARION MO TRAINED SPOTTER
ALONG HIGHWAY 24 BETWEEN 36 AND 61. ABOUT MIDWAY
BETWEEN HANNIBAL AND PALMYRA.
&&
FUCHSLocal storm report, Jul 7, 11:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST 4 SE COLUMBIA 38.91N 92.27W
07/07/2014 M60 MPH BOONE MO TRAINED SPOTTER
UNIVERSITY OF MISSOURI SOUTH FARM.
&&
FUCHSLocal storm report, Jul 7, 11:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 E60 MPH COLE MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Jul 7, 11:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 M61 MPH COLE MO TRAINED SPOTTER
HAND HELD OBSERVATION.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 51 min |
| Jul 7, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 51 min |
| Jul 7, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 24 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 48 min |
| Jul 7, 9:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 46 min |
| Jul 7, 9:23 PM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Jul 7, 9:52 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Jul 7, 10:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 48 min |
| Jul 7, 11:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lewis, Marion, Monroe, Pike, Ralls | 58 min |
| Jul 7, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau | 52 min |
| Jul 7, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 44 min |
| Jul 7, 11:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 42 min |
| Jul 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 2 more | 52 min |
| Jul 8, 12:03 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 57 min |
| Jul 8, 12:36 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 54 min |
| Jul 8, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 63 min |
| Jul 7, 7:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 40 min |
| Jul 7, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.